# SDR HEEA063332

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5007N
- Make and model: Bell 206L-1
- Aircraft serial: 45184
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 206076030111
- Condition: Damaged
- Location: Hydraulic System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUMP'S RESERVOIR HOT AND BLADES HARD TO TURN.
